# SDR SWAA2023091994590

- Difficulty date: August 29, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Scratched
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LT SIDE AT PASSENGER CABIN (5 EA) 2023-506958<[01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LT SIDE AT PASSENGER CABIN (5 EA) I.A.W B737-700 AMM 33-51-15-960-801;[02] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LT SIDE AT PASSENGER CABIN (5 EA) I.A.W B737-700 AMM 33-51-15-960-801
